# SDR SWAA2016061652935

- Difficulty date: May 11, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500B, BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME IAW SRM.
